Skip to main content Accessibility help
×
Home

ON A THEOREM OF KANG AND LIU ON FACTORISED GROUPS

  • A. BALLESTER-BOLINCHES (a1) and M. C. PEDRAZA-AGUILERA (a2)

Abstract

Kang and Liu [‘On supersolvability of factorized finite groups’, Bull. Math. Sci. 3 (2013), 205–210] investigate the structure of finite groups that are products of two supersoluble groups. The goal of this note is to give a correct proof of their main theorem.

Copyright

Corresponding author

Footnotes

Hide All

The first author was supported by the grant MTM2014-54707-C3-1-P from the Ministerio de Economía y Competitividad, Spain, and FEDER, European Union, and a project of Natural Science Foundation of Guangdong Province (No. 2015A030313791).

Footnotes

References

Hide All
[1] Amberg, B., Franciosi, S. and De Giovanni, F., Products of Groups, Oxford Mathematical Monographs (Clarendon Press, Oxford, 1992).
[2] Ballester-Bolinches, A., Cossey, J. and Pedraza-Aguilera, M. C., ‘On products of finite supersoluble groups’, Comm. Algebra 29(7) (2001), 31453152.
[3] Ballester-Bolinches, A., Esteban-Romero, R. and Asaad, M., Products of Finite Groups, Gruyter Expositions in Mathematics, 53 (Walter de Gruyter, Berlin, 2010).
[4] Ezquerro, L. M. and Soler-Escrivà, X., ‘On mutually m-permutable products of finite groups’, Comm. Algebra 31(4) (2003), 19491960.
[5] Kang, P. and Liu, Q., ‘On supersolvability of factorized finite groups’, Bull. Math. Sci. 3 (2013), 205210.
MathJax
MathJax is a JavaScript display engine for mathematics. For more information see http://www.mathjax.org.

Keywords

MSC classification

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed